Errata-Corrige : “Summability factors for generalized absolute Riesz summability I”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 25 (1971) no. 1, p. 219
@article{ASNSP_1971_3_25_1_219_0,
     author = {Ahmad, Z. U.},
     title = {Errata-Corrige : ``Summability factors for generalized absolute Riesz summability I''},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {1},
     year = {1971},
     pages = {219-219},
     mrnumber = {282096},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_1_219_0}
}
Ahmad, Z. U. Errata-Corrige : “Summability factors for generalized absolute Riesz summability I”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Volume 25 (1971) no. 1, p. 219. http://www.numdam.org/item/ASNSP_1971_3_25_1_219_0/